Works matching DE "CONSTANTS of integration"
Results: 202
RATIONAL SOLUTIONS OF THE BOUSSINESQ EQUATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 349, doi. 10.1142/S0219530508001250
- By:
- Publication type:
- Article
The stress state of the finite cylinder with the circular cracks.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 183, doi. 10.1002/pamm.201610080
- By:
- Publication type:
- Article
Automorphism Groups and Endomorphism Semigroups of Groups B( m, n).
- Published in:
- Algebra & Logic, 2015, v. 54, n. 1, p. 58, doi. 10.1007/s10469-015-9322-0
- By:
- Publication type:
- Article
p-Spectra of Abelian Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 2, p. 140, doi. 10.1007/s10469-014-9278-5
- By:
- Publication type:
- Article
Cosmological Constant from Boundary Condition and Its Implications beyond the Standard Model.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 2, p. 103, doi. 10.3390/universe9020103
- By:
- Publication type:
- Article
The iterates of positive linear operators with the set of constant functions as the fixed point set.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 2, p. 165
- By:
- Publication type:
- Article
Irreducible p-constant characters of finite reflection groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 5, p. 911, doi. 10.1515/jgth-2016-0059
- By:
- Publication type:
- Article
On the rank of a Coxeter group.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 3, p. 449, doi. 10.1515/JGT.2008.089
- By:
- Publication type:
- Article
CENTRALIZERS IN THE SEMIGROUP OF INJECTIVE TRANSFORMATIONS ON AN INFINITE SET.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 305, doi. 10.1017/S0004972710000304
- By:
- Publication type:
- Article
ANALYTICAL CONSIDERATIONS ABOUT THE COSMOLOGICAL CONSTANT AND DARK ENERGY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 28/29, p. 5427, doi. 10.1142/S0217751X09046254
- By:
- Publication type:
- Article
Calculation of Precise Constants in a Probability Model of Zipf’s Law Generation and Asymptotics of Sums of Multinomial Coefficients.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2017, p. 1, doi. 10.1155/2017/9143747
- By:
- Publication type:
- Article
A heat kernel proof of the index theorem for deformation quantization.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 11, p. 2093, doi. 10.1007/s11005-017-0980-9
- By:
- Publication type:
- Article
T-Stress of a Bi-Material Strip Under Generalized Edge Loads.
- Published in:
- International Journal of Fracture, 2006, v. 142, n. 3/4, p. 315, doi. 10.1007/s10704-006-9033-6
- By:
- Publication type:
- Article
Geometrical aspects of expansions in complex bases.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 136, n. 4, p. 275, doi. 10.1007/s10474-012-0214-7
- By:
- Publication type:
- Article
Multipoint problems for degenerate abstract differential equations.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 123, n. 1/2, p. 65, doi. 10.1007/s10474-008-8060-3
- By:
- Publication type:
- Article
On the problem of uniqueness of the trigonometric moment constants.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 111, n. 4, p. 313, doi. 10.1007/s10474-006-0056-2
- By:
- Publication type:
- Article
On basic properties of the Ramanujan τ-function.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 723, doi. 10.1134/S0001434611110101
- By:
- Publication type:
- Article
Spatial Contributions to 1 H NMR Chemical Shifts of Free-Base Porphyrinoids.
- Published in:
- Chemistry (2624-8549), 2021, v. 3, n. 3, p. 1005, doi. 10.3390/chemistry3030072
- By:
- Publication type:
- Article
Static analysis of a sandwich cylindrical panel composed of porous core sandwiched by graphene-reinforced copper matrix.
- Published in:
- Mechanics of Advanced Materials & Structures, 2024, v. 31, n. 29, p. 11420, doi. 10.1080/15376494.2024.2305260
- By:
- Publication type:
- Article
Growth characterization of the San Pedreño creole pig.
- Published in:
- Revista Facultad Nacional de Agronomía Medellín, 2024, v. 77, p. 87
- By:
- Publication type:
- Article
ON TWO CONSTANTS OF A POSITIVE CONFORMAL CLASS.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 11, doi. 10.4064/cm9235-5-2024
- By:
- Publication type:
- Article
NEW CONSTRUCTIONS OF OPTIMAL FREQUENCY HOPPING SEQUENCES WITH NEW PARAMETERS.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 1, p. 91, doi. 10.3934/amc.2013.7.91
- By:
- Publication type:
- Article
Comparison of the Growth Curve Models on Live Weights in Terms of Different Environmental Factors in Awassi Lambs.
- Published in:
- Iranian Journal of Applied Animal Science, 2021, v. 11, n. 3, p. 577
- By:
- Publication type:
- Article
First-order rounded integer-valued autoregressive (RINAR(1)) process.
- Published in:
- Journal of Time Series Analysis, 2009, v. 30, n. 4, p. 417, doi. 10.1111/j.1467-9892.2009.00620.x
- By:
- Publication type:
- Article
Improving Tightly LiDAR/Compass/Encoder-Integrated Mobile Robot Localization with Uncertain Sampling Period Utilizing EFIR Filter.
- Published in:
- Mobile Networks & Applications, 2021, v. 26, n. 1, p. 440, doi. 10.1007/s11036-020-01680-7
- By:
- Publication type:
- Article
Effects of system parameters on the optimal policy structure in a class of queueing control problems.
- Published in:
- Queueing Systems, 2009, v. 61, n. 4, p. 273, doi. 10.1007/s11134-009-9109-x
- By:
- Publication type:
- Article
ON AN EXTENSION OF THE HILBERT INTEGRAL INEQUALITY.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, p. 33
- By:
- Publication type:
- Article
Fit and genetic parameters of the growth curve of Polled Nellore cattle.
- Published in:
- Revista Brasileira de Saúde e Produção Animal (RBSPA), 2022, v. 23, p. 1, doi. 10.1590/S1519-9940212502022
- By:
- Publication type:
- Article
Die Form der Biographie: Theoretische Uberlegungen zur Biographieforschung in methodologischer Absicht.
- Published in:
- BIOS: Zeitschrift für Biographieforschung, Oral History und Lebensverlaufsanalysen, 2019, v. 32, n. 1/2, p. 136, doi. 10.3224/bios.v32i1-2.12
- By:
- Publication type:
- Article
Archetypes, constants, and universal paradigms in prehistoric art.
- Published in:
- Semiotica, 1994, v. 100, n. 2-4, p. 125, doi. 10.1515/semi.1994.100.2-4.125
- By:
- Publication type:
- Article
Rosenhain-Thomae formulae for higher genera hyperelliptic curves.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2018, v. 25, n. 1, p. 86, doi. 10.1080/14029251.2018.1440744
- By:
- Publication type:
- Article
Alternate Derivation of the Critical Value of the Frank-Kamenetskii Parameter in Cylindrical Geometry.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2008, v. 15, p. 69, doi. 10.2991/jnmp.2008.15.s1.6
- By:
- Publication type:
- Article
The role of the Rogers–Shephard inequality in the characterization of the difference body.
- Published in:
- Forum Mathematicum, 2017, v. 29, n. 6, p. 1227, doi. 10.1515/forum-2016-0101
- By:
- Publication type:
- Article
Thermal shock response of porous functionally graded sandwich curved beam using a new layerwise theory.
- Published in:
- Mechanics Based Design of Structures & Machines, 2023, v. 51, n. 4, p. 2055, doi. 10.1080/15397734.2021.1888297
- By:
- Publication type:
- Article
A special chain theorem in the set of intermediate rings.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 10, p. -1, doi. 10.1142/S0219498817501857
- By:
- Publication type:
- Article
Eigenvector p-Bases of Rings of Constants of Derivations.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 4, p. 1500, doi. 10.1080/00927870701869014
- By:
- Publication type:
- Article
Time perception in astronauts on board the International Space Station.
- Published in:
- NPJ Microgravity, 2023, v. 9, n. 1, p. 1, doi. 10.1038/s41526-023-00250-x
- By:
- Publication type:
- Article
Some new sharp limit Hardy-type inequalities via convexity.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-6
- By:
- Publication type:
- Article
Inequalities in Additive N-isometries on Linear N-normed Banach Spaces.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/70597
- By:
- Publication type:
- Article
Dynamic piezomagnetic interaction.
- Published in:
- Doklady Physics, 2007, v. 52, n. 10, p. 527, doi. 10.1134/S1028335807100047
- By:
- Publication type:
- Article
New Formula for the Angular Velocity of Rotation of Liquid Equilibrium Figures.
- Published in:
- Astronomy Reports, 2024, v. 68, n. 10, p. 1014, doi. 10.1134/S1063772924700872
- By:
- Publication type:
- Article
Religious Integration among Counselling Praticum Students.
- Published in:
- Indian Journal of Public Health Research & Development, 2018, v. 9, n. 12, p. 2696, doi. 10.5958/0976-5506.2018.02155.1
- By:
- Publication type:
- Article
A COMPARISON OF NONLINEAR MODELS FOR DESCRIBING WEIGHTAGE DATA IN ANGLO-NUBIAN DOES.
- Published in:
- Revista Caatinga, 2019, v. 32, n. 1, p. 251, doi. 10.1590/1983-21252019v32n125rc
- By:
- Publication type:
- Article
Towards Heritage Transformation Perspectives.
- Published in:
- Sustainability (2071-1050), 2023, v. 15, n. 7, p. 6135, doi. 10.3390/su15076135
- By:
- Publication type:
- Article
Growth and dry matter intake curve analysis of crossbred male calves in Ethiopia.
- Published in:
- Journal of Applied Animal Research, 2024, v. 52, n. 1, p. 1, doi. 10.1080/09712119.2024.2365752
- By:
- Publication type:
- Article
LIMITS ON THE INTEGRATION CONSTANT OF THE DARK RADIATION TERM IN BRANE COSMOLOGY.
- Published in:
- Modern Physics Letters A, 2006, v. 21, n. 17, p. 1377, doi. 10.1142/S021773230601961X
- By:
- Publication type:
- Article
Farming systems in sheep rearing: Impact on growth and reproductive performance, nutrient digestibility, disease incidence and heat stress indices.
- Published in:
- PLoS ONE, 2021, v. 16, n. 1, p. 1, doi. 10.1371/journal.pone.0244922
- By:
- Publication type:
- Article
Theoretical considerations regarding the virtual modelling of surfaces used in topography.
- Published in:
- Mechanika, 2010, v. 85, n. 5, p. 61
- Publication type:
- Article
How to draw the graphs of the Exponential, Logistic, and Gaussian functions with pencil and ruler in an accurate way.
- Published in:
- Proyecciones - Journal of Mathematics, 2023, v. 42, n. 6, p. 1653, doi. 10.22199/issn.0717-6279-5936
- By:
- Publication type:
- Article
Lightlike hypersurfaces in indefinite S-manifolds.
- Published in:
- Differential Geometry - Dynamical Systems, 2010, p. 18
- By:
- Publication type:
- Article